default-icon
Symptoms.related to.hiv
Sir whenever i take medicines it started itching in my body.i have got chills cough  high fever after my exposure. no swollen glands.bt whnvr i take med it started itching.i hv gone through hiv test in 2 3 4 5 6 7 8 9 10 weeks all -ve..do i need further testing. is it hiv that is causing itchi skin.
57 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hey, you are allergic its called drug allergy, HiV rarely present with itching ,it has many other manifestion ,consult physician and try anti allergic medicines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.